# SDR DALA1247373712

- Difficulty date: August 28, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 40,540 hours, 16,826 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 251A243017
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPN 59087AD STEP 2 CALLS FOR A DETAILED INSPECTION OF THE ELEVATOR TAB CONTROL IT WAS DISCOVERED THAT LT TAB INBOARD BEARING WAS WORN BEYOND SERVICEABLE LIMITS.  PER STEP 4 SDR NEEDS TO BE COMPLETED.
